On the asymptotic uniqueness of bargaining equilibria

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This note reexamines the connection between the asymmetric nash bargaining solution and the equilibria of strategic bargaining games. A first example shows non-convergence to the asymmetric nash bargaining solution. A second example demonstrates the possibility of multiple limits.
Original languageEnglish
Pages (from-to)243-246
Number of pages4
JournalEconomics Letters
Volume111
Issue number3
DOIs
Publication statusPublished - 1 Jan 2011

Cite this